# SDR R61A2023060300314

- Difficulty date: May 15, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6511
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW LWR SURFACE SKIN ON RIB 18, INBD OF FLAP TRACK #4 FOUND WITH CRACK APPROX 4" IN LENGTH.  L/H WING, LOWER SKIN AT RIB 18 I/B OF FLAP TRACK #4 REPAIRED IAW ETD2023-170-12549 REV A.  HFEC ROTOPROBE AND LPI INSPECTION C/OUT.  "NO RACKS FOUND"SEE AWS FOR DETAILS.  TWO 38866-21-1. TEMPORARY REPAIR, VALID FOR 12 MONTHS AS OF MAY 22, 2023
